A Boolean valued analysis approach to conditional risk

Автор: Zapata Jose Miguel

Журнал: Владикавказский математический журнал @vmj-ru

Статья в выпуске: 4 т.21, 2019 года.

Бесплатный доступ

By means of the techniques of Boolean valued analysis, we provide a transfer principle between duality theory of classical convex risk measures and duality theory of conditional risk measures. Namely, a conditional risk measure can be interpreted as a classical convex risk measure within a suitable set-theoretic model. As a consequence, many properties of a conditional risk measure can be interpreted as basic properties of convex risk measures. This amounts to a method to interpret a theorem of~dual representation of convex risk measures as a new theorem of dual representation of conditional risk measures. As an instance of application, we establish a general robust representation theorem for conditional risk measures and study different particular cases of it.

Еще

Boolean valued analysis, conditional risk measures, duality theory, transfer principle

Короткий адрес: https://readera.org/143168816

IDR: 143168816   |   DOI: 10.23671/VNC.2019.21.44629

Список литературы A Boolean valued analysis approach to conditional risk

  • Artzner, P., Delbaen, F., Eber, J. M. and Heath, D. Coherent Measures of Risk, Mathematical Finance, 1999, vol. 9, no. 3, pp. 203-228. DOI: 10.1111/1467-9965.00068
  • Arai, T. Convex Risk Measures on Orlicz Spaces: Inf-Convolution and Shortfall, Mathematics and Financial Economics, 2010, vol. 3, no. 2, pp. 73-88. DOI: 10.1007/s11579-010-0028-8
  • Arai, T. and Fukasawa, M. Convex Risk Measures for Good Deal Bounds, Mathematical Finance, 2014, vol. 24, no. 3, pp. 464-484. DOI: 10.1111/mafi.12020
  • Biagini, S. and Frittelli, M. On the extension of the Namioka-Klee Theorem and on the Fatou Property for Risk Measures, Optimality and Risk-Modern Trends in Mathematical Finance, 2009, pp. 1-28. DOI: 10.1007/978-3-642-02608-9_1
  • Cheridito, P. and Li, T. Dual Characterization of Properties of Risk Measures on Orlicz Hearts, Mathematics and Financial Economics, 2008, vol. 2, no. 1, pp. 29-55. DOI: 10.1007/s11579-008-0013-7
  • Cheridito, P. and Li, T. Risk Measures on Orlicz Hearts, Mathematical Finance, 2009, vol. 19, no. 2, pp. 189-214.
  • DOI: 10.1111/j.1467-9965.2009.00364.x
  • Delbaen, F. Risk Measures for Non-Integrable Random Variables, Mathematical Finance, 2009, vol. 19, no. 2, pp. 329-333.
  • DOI: 10.1111/j.1467-9965.2009.00370.x
  • Farkas, W., Koch-Medina, P. and Munari, C. Beyond Cash-Additive Risk Measures: When Changing the Nume raire Fails, Finance and Stochastics, 2014, vol. 18, no. 1, pp. 145-173.
  • DOI: 10.1007/s00780-013-0220-9
  • Frittelli, M. and Gianin, E. R. Putting Order in Risk Measures, Journal of Banking & Finance, 2002, vol. 26, no. 7, pp. 1473-1486.
  • DOI: 10.1016/S0378-4266(02)00270-4
  • Jouini, E., Schachermayer, W., and Touzi, N. Law Invariant Risk Measures have the Fatou Property, Advances in Mathematical Economics, 2006, vol. 9, pp. 49-72.
  • DOI: 10.1007/4-431-34342-3_4
  • Kaina, M. and Ru schendorf, L. On Convex Risk Measures on Lp-Spaces, Mathematical Methods of Operations Research, 2009, vol. 69, no. 3, pp. 475-495.
  • DOI: 10.1007/s00186-008-0248-3
  • Orihuela, J. and Rui z, M. Lebesgue Property for Convex Risk Measures on Orlicz Spaces, Mathematics and Financial Economics, 2012, vol. 6, no. 1, pp. 15-35.
  • DOI: 10.1007/s11579-012-0058-5
  • Artzner, P., Delbaen, F., Eber, J.-M., Heath, D. and Ku, H. Coherent Multiperiod Risk Adjusted Values and Bellman's Principle, Annals of Operations Research, 2007, vol. 152, no. 1, pp. 5-22. DOI: 0.1007/s10479-006-0132-6.
  • Biagini, S. and Bion-Nadal, J. Dynamic Quasi Concave Performance Measures, Journal of Mathematical Economics, 2014, vol. 55, pp. 143-153.
  • DOI: 10.1016/j.jmateco.2014.02.007
  • Bion-Nadal, J. Dynamic Risk Measures: Time Consistency and Risk Measures from BMO Martingales, Finance and Stochastics, 2008, vol. 12, no. 2, pp. 219-244.
  • DOI: 10.1007/s00780-007-0057-1
  • Detlefsen, K. and Scandolo, G. Conditional and Dynamic Convex Risk Measures, Finance and Stochastics, 2005, vol. 9, no. 4, pp. 539-561.
  • DOI: 10.1007/s00780-005-0159-6
  • Bion-Nadal, J. Conditional Risk Measures and Robust Representation of Convex Conditional Risk Measures, Preprint, 2004.
  • Filipovic, D., Kupper, M. and Vogelpoth, N. Approaches to Conditional Risk, SIAM Journal of Financial Mathematics, 2012, vol. 3, no. 1, pp. 402-432.
  • DOI: 10.1137/090773076
  • Frittelli, M. and Maggis, M. Conditional Certainty Equivalent, International Journal of Theoretical and Applied Finance, 2011, vol. 14, no. 1, pp. 41-59.
  • DOI: 10.1142/S0219024911006255
  • Frittelli, M. and Maggis, M. Complete Duality for Quasiconvex Dynamic Risk Measures on Modules of the Lp-Type, Statistics & Risk Modeling, 2014, vol. 31, no. 1, pp. 103-128.
  • DOI: 10.1515/strm-2013-1163
  • Filipoviс, D., Kupper, M. and Vogelpoth, N. Separation and Duality in Locally L0-Convex Modules, Journal of Functional Analysis, 2009, vol. 256, no. 12, pp. 3996-4029.
  • DOI: 10.1016/j.jfa.2008.11.015
  • Cheridito, P., Kupper, M. and Vogelpoth, N. Conditional Analysis on Rd, Set Optimization-State of the Art and Applications in Finance, Springer Berlin Heidelberg, 2015, pp. 179-211.
  • DOI: 10.1007/978-3-662-48670-2_6
  • Guo, T. Relations Between Some Basic Results Derived from Two Kinds of Topologies for a Random Locally Convex Module, Journal of Functional Analysis, 2010, vol. 258, no. 9, pp. 3024-3047.
  • DOI: 10.1016/j.jfa.2010.02.002
  • Drapeau, S., Jamneshan, A., Karliczek, M. and Kupper, M. The Algebra of Conditional Sets, and the Concepts of Conditional Topology and Compactness, Journal of Mathematical Analysis and Applications, 2016, vol. 437, no. 1, pp. 561-589.
  • DOI: 10.1016/j.jmaa.2015.11.057
  • Cerreia-Vioglio, S, Kupper, M., Maccheroni, F., Marinacci, M. and Vogelpoth, N. Conditional Lp-Spaces and the Duality of Modules Over f-Algebras, Journal of Mathematical Analysis and Applications, 2016, vol. 444, no. 2, pp. 1045-1070.
  • DOI: 10.1016/j.jmaa.2016.06.018
  • Cerreia-Vioglio, S., Maccheroni, F. and Marinacci, M. Hilbert A-Modules, Journal of Mathematical Analysis and Applications, 2017, vol. 446, no. 1, pp. 970-1017.
  • DOI: 10.1016/j.jmaa.2016.07.046
  • Eisele, K-T. and Taieb, S. Weak Topologies for Modules Over Rings of Bounded Random Variables, Journal of Mathematical Analysis and Applications, 2015, vol. 421. no. 2, pp. 1334-1357.
  • DOI: 10.1016/j.jmaa.2014.07.062
  • Aviles, A. and Zapata, J. M. Boolean-Valued Models as a Foundation for Locally L0-Convex Analysis and Conditional Set Theory, Journal of Applied Logics, 2018, vol. 5, no. 1, pp. 389-420.
  • Cohen, P. J. Set Theory and the Continuum Hypothesis, W. A. Benjamin Inc., New York and Amsterdam, 1966.
  • Gordon, E. I. Real Numbers in Boolean Valued Models of Set Theory and K-Spaces, Dokl. Akad. Nauk SSSR, 1977, vol. 237, no. 4, pp. 777-780.
  • Takeuti, G. Two Applications of Logic to Mathematics, Princeton University Press, 1978.
  • Kusraev, A. G. and Kutateladze, S. S. Boolean Valued Analysis, Dordrecht,Springer, 2012.
  • DOI: 10.1007/978-94-011-4443-8
  • Follmer, H. and Schied, A. Stochastic Finance. An Introduction in Discrete Time, 3rd edition, Walter de Gruyter, Berlin, New York, 2011.
  • Follmer, H. and Schied, A. Convex Measures of Risk and Trading Constraints, Finance and Stochastics, 2002, vol. 6, no. 4, pp. 429-447.
  • DOI: 10.1007/s007800200072
  • Frittelli, M. and Rosazza Gianin, E. Putting Order in Risk Measures, Journal of Banking & Finance, 2002, vol. 26, no. 7, pp. 1473-1486.
  • DOI: 10.1016/S0378-4266(02)00270-4
  • Zaanen, A. C. Introduction to Operator Theory in Riesz Spaces, Springer Science & Business Media, 2012.
  • DOI: 10.1007/978-3-642-60637-3
  • Luxemburg, W. A. J. Banach Function Spaces, PhD thesis, Delft, 1955.
  • Zaanen, A. C. Riesz Spaces, vol. II, North-Holland, Amsterdam, 1983.
  • DOI: 10.1016/s0924-6509(08)70245-9
  • Owari, K. On the Lebesgue Property of Monotone Convex Functions, Mathematics and Financial Economics, 2014, vol. 8, no. 2, pp. 159-167.
  • DOI: 10.1007/s11579-013-0111-z
  • Kusraev, A. G. Vector Duality and its Applications, Nauka, Novosibirsk, 1985 [in Russian].
  • Kusraev, A. G. Boolean valued Analysis of Duality Between Universally Complete Modules, Dokl. Akad. Nauk SSSR, 1982, vol. 267, no. 5, pp 1049-1052.
  • Jamneshan, A. and Zapata, J. M. On Compactness in Topological L0-Modules, arXiv-preprint arXiv:2084347, 2017.
  • Delbaen, F. Differentiability Properties of Utility Functions, Optimality and Risk-Modern Trends in Mathematical Finance, Springer Berlin Heidelberg, 2009, pp. 39-48.
  • DOI: 10.1007/978-3-642-02608-9_3
  • Zapata, J. M. A Boolean-valued Models Approach to L0-Convex Analysis, Conditional Risk and Stochastic Control, PhD thesis, Universidad de Murcia, 2018.
  • Takeuti, G. Two Applications of Logic to Mathematics, Publications of the Mathematical Society of Japan, Princeton University Press, 2015.
  • DOI: 10.1515/9781400871346
  • Gordon, E. I. K-Spaces in Boolean Valued Models of Set Theory, Dokl. Akad. Nauk SSSR, 1981, vol. 258, no. 4, pp. 777-780.
  • Kusraev, A. G. and Kutateladze, S. S. Boolean Valued Analysis: Selected Topics, Vladikavkaz, Southern Mathematical Institute Press, 2013.
Еще
Статья научная